Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 38, NWS Green Bay, WI
NWS Green Bay, WI issued this severe thunderstorm warning at Aug 29, 2014, 8:15 PM CDT for Forest County, Marinette County, Oconto County, Wisconsin. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 29, 2014, 8:15 PM CDT (01:15 UTC)
- Expired
- Aug 29, 2014, 8:57 PM CDT
- In force
- 42 min
- Issued by
- NWS Green Bay, WI
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Forest County, WI, Marinette County, WI, Oconto County, WI
The radar
The Green Bay radar (KGRB), 108 km from the middle of the area, began a volume at 01:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 1.3 hours before the alert went out and 111 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1982 J/kg
- Mixed-layer CIN
- -14 J/kg
- Mixed-layer LCL
- 850 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 99 m²/s²
- 0-3 km storm-relative helicity
- 112 m²/s²
- Significant tornado parameter
- 1.0
- Supercell composite
- 6.6
The text
As transmitted, in the capitals the NWS used until 2016.
991
WUUS53 KGRB 300115
SVRGRB
WIC041-075-083-300215-
/O.NEW.KGRB.SV.W.0038.140830T0115Z-140830T0215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
815 PM CDT FRI AUG 29 2014
THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN FOREST COUNTY IN NORTHEAST WISCONSIN...
CENTRAL MARINETTE COUNTY IN NORTHEAST WISCONSIN...
OCONTO COUNTY IN NORTHEAST WISCONSIN...
* UNTIL 915 PM CDT
* AT 814 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 11 MILES
NORTHEAST OF MOUNTAIN...AND MOVING NORTHEAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
PEMBINE AROUND 910 PM CDT.
OTHER LOCATIONS IN THE WARNING INCLUDE GOVERNOR THOMPSON STATE
PARK...CALDRON FALLS RESERVOIR...SILVER CLIFF...ATHELSTANE...
CEDARVILLE...AMBERG AND BEECHER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 4568 8803 4542 8786 4519 8846 4539 8858
TIME...MOT...LOC 0116Z 231DEG 25KT 4533 8834
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
$$
ECKBERG3 follow-up statements
311
WWUS53 KGRB 300131
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
831 PM CDT FRI AUG 29 2014
WIC041-083-300140-
/O.CAN.KGRB.SV.W.0038.000000T0000Z-140830T0215Z/
FOREST WI-OCONTO WI-
831 PM CDT FRI AUG 29 2014
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN OCONTO AND
SOUTHEASTERN FOREST COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED ACROSS THE WARNED
AREA. SHOWERS AND THUNDERSTORMS WILL CONTINUE ACROSS NORTHERN OCONTO
AND SOUTHEAST FOREST COUNTIES THROUGH 9 PM. SOME OF THE STORMS MAY
STILL PRODUCE GUSTY WINDS AND LOCALLY HEAVY RAINFALL.
LAT...LON 4568 8803 4542 8787 4528 8828 4535 8831
4537 8830 4538 8832 4550 8837
TIME...MOT...LOC 0130Z 231DEG 25KT 4539 8823
$$
WIC075-300215-
/O.CON.KGRB.SV.W.0038.000000T0000Z-140830T0215Z/
MARINETTE WI-
831 PM CDT FRI AUG 29 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL
MARINETTE COUNTY UNTIL 915 PM CDT...
AT 828 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 15 MILES WEST OF
WAUSAUKEE...AND MOVING NORTHEAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
THE SEVERE THUNDERSTORM WILL BE NEAR...
PEMBINE AROUND 910 PM CDT.
OTHER LOCATIONS IN THE WARNING INCLUDE ATHELSTANE...CEDARVILLE...
AMBERG AND BEECHER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 4568 8803 4542 8787 4528 8828 4535 8831
4537 8830 4538 8832 4550 8837
TIME...MOT...LOC 0130Z 231DEG 25KT 4539 8823
HAIL...1.00IN
WIND...60MPH
$$
ECKBERG997
WWUS53 KGRB 300143
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
843 PM CDT FRI AUG 29 2014
WIC075-300215-
/O.CON.KGRB.SV.W.0038.000000T0000Z-140830T0215Z/
MARINETTE WI-
843 PM CDT FRI AUG 29 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL
MARINETTE COUNTY UNTIL 915 PM CDT...
AT 842 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 11 MILES NORTHWEST
OF WAUSAUKEE...AND MOVING NORTHEAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
THE SEVERE THUNDERSTORM WILL BE NEAR...
PEMBINE AROUND 910 PM CDT.
OTHER LOCATIONS IN THE WARNING INCLUDE CEDARVILLE...AMBERG AND
BEECHER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 4535 8820 4542 8823 4553 8821 4568 8803
4542 8787
TIME...MOT...LOC 0143Z 231DEG 25KT 4545 8813
HAIL...0.75IN
WIND...60MPH
$$
ECKBERG615
WWUS53 KGRB 300157
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
857 PM CDT FRI AUG 29 2014
WIC075-300207-
/O.CAN.KGRB.SV.W.0038.000000T0000Z-140830T0215Z/
MARINETTE WI-
857 PM CDT FRI AUG 29 2014
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL MARINETTE COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
HOWEVER...SMALL HAIL...GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE
WITH THESE STORMS THROUGH 930 PM CDT.
LAT...LON 4535 8820 4542 8823 4553 8821 4568 8803
4542 8787
TIME...MOT...LOC 0157Z 231DEG 25KT 4550 8801
$$
ECKBERGWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 29, 6:28 PM CDT, 1 hour 47 minutes earlier.
Area forecast discussion, Aug 29, 6:28 PM CDT, 1 hour 47 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 628 PM CDT FRI AUG 29 2014 UPDATED AVIATION PORTION FOR 00Z TAF ISSUANCE .SHORT TERM...TONIGHT AND SATURDAY ISSUED AT 243 PM CDT FRI AUG 29 2014 THE MAIN FCST FOCUS CONTS TO BE THE HEAVY RAIN POTENTIAL OVER THE NEXT 24 HOURS AS A MOISURE-LADEN ATMOSPHERE AWAITS A TRIGGER. THE 19Z MSAS SFC ANALYSIS INDICATED A BROAD AREA OF WEAK LOW PRES OVER THE UPR MS VALLEY. A WRMFNT EXTENDED EWD THRU CNTRL WI... WHILE A CDFNT STRETCHED SW FROM CNTRL MN TO CNTRL NEBRASKA. MUCH OF NE WI RESIDED IN A QUIET ZONE BETWEEN PCPN TO THE NORTH ASSOCIATED WITH THE 8H WRMFNT...PCPN TO THE WEST ASSOCIATED WITH THE SFC LOW/CDFNT AND PCPN TO THE SOUTH AND EAST ASSOCIATED WITH A SHORTWAVE. THE LACK OF PCPN HAS ALLOWED FOR SOME CLEARING TO TAKE PLACE WITH SOME LOCATIONS SOARING INTO THE 80S. SHWRS AND TSTMS ARE STILL EXPECTED TO OVERSPREAD THE REGION THIS EVENING AS THE WEAK SFC LOW/ASSOCIATED CDFNT MOVE INTO THE WRN GREAT LAKES...WITH A TRAILING SHORTWAVE TROF PUSHING INTO THE UPR MS VALLEY/MIDWEST. PLENTY OF LOW-LEVEL MOISTURE IN PLACE OVER NE WI WITH DEW POINTS IN THE 60S TO AROUND 70 DEGS AND PW VALUES AT 1.5"+. AIR MASS TO ALSO BE UNSTABLE THIS EVENING WITH CAPES BETWEEN 1K AND 2K J/KG AND LI'S AROUND -5...ALTHO INSTABILITY WL WEAKEN A BIT UPON SUNSET. NEVERTHELESS...EXPECT TO SEE PCPN EXPAND IN COVERAGE THIS EVENING...ESPECIALLY AS A JET STREAK LIFTS NE FROM THE MIDWEST AND CREATES A COUPLED JET STRUCTURE WITH ANOTHER JET MAX OVER CNTRL ONTARIO. IN GENERAL...ANTICIPATE PCPN AMOUNTS TO AVERAGE IN THE 0.50 TO 1" RANGE...BUT WITH SO MUCH MOISTURE IN THE AIR...WOULD NOT BE SURPRISED TO SEE SOME TOTALS SURPASS 1.5" BY DAYBREAK. AN ESF HAS ALREADY BEEN ISSUED HIGHLIGHTING THE THREAT FOR HEAVY RAIN AND POSSIBLE FLOODING OF URBAN AREAS/NEAR RIVERS AND STREAMS. MILD NGT ON TAP WITH MIN TEMPS ONLY IN THE LWR TO MID 60S NORTH...MID TO UPR 60S SOUTH. SHWRS/TSTMS TO BE ONGOING INTO SAT AS THE CDFNT DRIVES THRU THE REST OF WI ACCOMPANIED BY THE SHORTWAVE TROF. EVEN THO WE LOSE THE UPR JET SUPPORT...THERE IS STILL PLENTY OF LIFT (CDFNT)...FORCING (TROF) AND MOISTURE AVAILABLE FOR PCPN TO CONT THRU SAT MORNING BEFORE GRADUALLY DIMINISHING FROM WEST TO EAST DURING THE AFTERNOON. ANOTHER ONE-QUARTER TO ONE-HALF INCH OF RAINFALL IS POSSIBLE WHICH COULD AGGRAVATE ANY FLOODING (IF THERE IS ANY). MAX TEMPS ARE EXPECTED TO RANGE FROM AROUND 70 DEGS NORTH TO THE UPR 70S SOUTH. .LONG TERM...SATURDAY NIGHT THROUGH FRIDAY ISSUED AT 243 PM CDT FRI AUG 29 2014 PCPN TRENDS FOR THE END OF THE LABOR DAY WEEKEND WILL BE THE MAIN FCST CONCERN FOR THE EXTENDED PERIOD. WILL MAINTAIN SMALL POPS OVER FAR NE WI SATURDAY EVENING...AS A S/W TROF MOVES THROUGH...BUT WEAK RIDGING ALOFT SHOULD BRING DRY CONDITIONS OVERNIGHT INTO SUNDAY. PATCHY FOG IS ANTICIPATED SAT NGT...AS WINDS DECREASE AND PARTIAL CLEARING OCCURS. PCPN SHOULD MOVE INTO NW WI LATE SUNDAY AFTERNOON...AS A LOW-LEVEL JET BECOMES FOCUSED THERE...BUT WILL CONTINUE TO HOLD OFF POPS FOR OUR WSTRN COUNTIES UNTIL EVG. WAA AND PARTLY CLOUDY SKIES SHOULD ALLOW TEMPS TO WARM INTO THE UPPER 70S AND LOWER 80S AT MOST LOCATIONS. A S/W TROF AND UPPER LEVEL JET ENERGY WILL APPROACH THE REGION SUNDAY NIGHT...WITH A 40-50 KT LLJ RAMPING UP AHEAD OF THE ADVANCING COLD FRONT. MOST OF THE DYNAMICS WILL MOVE THROUGH LATE SUNDAY NIGHT AND MONDAY MORNING...SO THE HIGHEST POPS (LIKELY) AND QPF WILL BE FOCUSED DURING THAT TIME FRAME. SUSPECT THAT ABUNDANT CLOUD COVER AND WIDESPREAD SHOWER ACTIVITY WILL LIMIT INSTABILITY ON MONDAY...SO NOT EXPECTING ANY ORGANIZED SEVERE THUNDERSTORMS... DESPITE THE PASSAGE OF THE COLD FRONT. TORRENTIAL RAINFALL AND GUSTY WINDS MAY ACCOMPANY THE STRONGER STORMS. HAVE LOWERED POPS ON MONDAY AFTERNOON...AS THE BEST S/W ENERGY TRACKS THROUGH THE LAKE SUPERIOR REGION...AND A DRY SLOT PUNCHES INTO THE FORECAST AREA. FAST ZONAL FLOW WILL SET UP OVER THE WESTERN GREAT LAKES FOR THE REST OF THE WEEK. A WEAK S/W TROF MAY BRING ISOLD/SCT SHOWERS ON TUESDAY...BUT TUESDAY NIGHT AND WEDNESDAY LOOK DRY. MODELS ALL SUGGEST THAT A WEST-EAST ORIENTED FRONTAL BOUNDARY WILL SET UP ACROSS THE REGION FOR THE END OF THE WEEK...BUT THE POSITION AND MOVMT OF THE BOUNDARY VARIES FROM MODEL TO MODEL. THE PRESENCE OF THE BOUNDARY...PLUS THE RETURN OF A MOIST AND UNSTABLE AIR MASS...SUPPORTS THE MENTION OF CHC POPS THURSDAY INTO FRIDAY. CONFIDENCE IN THE OVERALL DETAILS IS LOW. && .AVIATION...FOR 00Z TAF ISSUANCE ISSUED AT 614 PM CDT FRI AUG 29 2014 LINE OF STORMS NOW MOVING INTO WESTERN CWA AHEAD OF COLD FRONT THAT IS EXPECTED TO PASS THROUGH THE CWA EARLY MORNING. HEAVY RAIN IS MAIN ISSUE...THOUGH WEAKENING PRESSURE PATTERN WITH SURFACE LOW MOVING THROUGH AFTER LINE TO BRING IFR/LIFR CIGS VSBYS AT TIMES OVERNIGHT.&& .HYDROLOGY... ISSUED AT 243 PM CDT FRI AUG 29 2014 HAVE ALREADY ISSUED THE HYDROLOGIC OUTLOOK WITH THE CONCERN OF FLOODING OF URBAN AREAS/RIVERS AND STREAMS FOR TNGT INTO SAT. THERE IS PLENTY OF MOISTURE IN THE ATM FOR SHWRS/TSTMS TO FEED OFF OF AND WITH POSSIBLE TRAINING OF PCPN...RAINFALL AMOUNTS COULD BE QUITE IMPRESSIVE BY THE TIME THE PCPN DIMINISHES LATE SAT/SAT NGT. MOST OF NE WI WL END UP WITH BETWEEN 1 TO 2 INCHES OF RAIN WITH LOCALLY HIGHER AMOUNTS POSSIBLE. && .GRB WATCHES/WARNINGS/ADVISORIES... BEACH HAZARDS STATEMENT UNTIL 10 PM CDT THIS EVENING FOR WIZ022- 040-050. && SHORT TERM.....AK LONG TERM......TSK AVIATION.......TE HYDROLOGY......AK
Hazardous weather outlook, Aug 29, 3:04 PM CDT, 5 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 304 PM CDT FRI AUG 29 2014 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-302015- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 304 PM CDT FRI AUG 29 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TONIGHT PERIODS OF SHOWERS AND THUNDERSTORMS WILL IMPACT THE REGION. WHILE WIDESPREAD SEVERE WEATHER IS NOT ANTICIPATED...TORRENTIAL RAINFALL AND LOCALIZED URBAN AND SMALL STREAM FLOODING WILL BE POSSIBLE...ESPECIALLY IN CENTRAL AND NORTH CENTRAL WISCONSIN. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH FRIDAY ADDITIONAL THUNDERSTORMS ARE LIKELY ON SATURDAY...AND AGAIN SUNDAY NIGHT INTO MONDAY. ORGANIZED SEVERE WEATHER IS NOT EXPECTED AT THIS TIME...BUT LOCALLY HEAVY RAINFALL AND GUSTY WINDS ARE LIKELY. THERE IS ALSO A CHANCE OF THUNDERSTORMS THURSDAY INTO FRIDAY...BUT IT IS TOO EARLY TO DETERMINE IF SEVERE WEATHER WILL OCCUR. .SPOTTER INFORMATION STATEMENT... FORMAL SPOTTER ACTIVATION IS NOT ANTICIPATED...BUT SPOTTERS SHOULD RELAY REPORTS OF HEAVY RAINFALL AND FLOODING TO THE NATIONAL WEATHER SERVICE IN GREEN BAY. LMZ521-522-541>543-302015- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 304 PM CDT FRI AUG 29 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TONIGHT THUNDERSTORMS WITH HEAVY RAINFALL MAY AFFECT THE AREA...AND POSE A THREAT TO MARINERS. PATCHY DENSE MARINE FOG COULD ALSO CAUSE NAVIGATION PROBLEMS AT TIMES. A SMALL CRAFT ADVISORY IS IN EFFECT ON LAKE MICHIGAN...FOR GUSTY SOUTH WINDS AND HIGH WAVES. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH FRIDAY ADDITIONAL THUNDERSTORMS ARE LIKELY ON SATURDAY...AND AGAIN ON MONDAY. THE STORMS MAY PRODUCE TORRENTIAL RAINFALL AND GUSTY WINDS...AND POSE A THREAT TO MARINERS. THERE IS ALSO A CHANCE OF THUNDERSTORMS THURSDAY INTO FRIDAY. AK/TSK
In the hours before
Special weather statement, Aug 29, 5:30 PM CDT, 2 hours 45 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 530 PM CDT FRI AUG 29 2014 WIZ030-035-036-292330- MARATHON-PORTAGE-WOOD- 530 PM CDT FRI AUG 29 2014 ...THUNDERSTORMS ACROSS WOOD COUNTY. AT 530 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 17 MILES WEST OF WISCONSIN RAPIDS...MOVING NORTHEAST AT 35 MPH. WINDS 40 TO 40 MPH...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS STORM. * THE THUNDERSTORM WILL BE NEAR... BETHEL BY 535 PM CDT... ARPIN AND POWERS BLUFF COUNTY PARK BY 540 PM CDT... VESPER BY 545 PM CDT... AUBURNDALE BY 550 PM CDT... SHERRY AND BLENKER BY 555 PM CDT... MILLADORE BY 600 PM CDT... GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. ADDITIONAL SHOWERS AND THUNDERSTORMS ACROSS WEST CENTRAL WISCONSIN WILL MOVE INTO WOOD...MARATHON AND PORTAGE COUNTIES BETWEEN 615 PM AND 830 PM. ECKBERG
Special weather statement, Aug 29, 6:17 PM CDT, 1 hour 58 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 617 PM CDT FRI AUG 29 2014 WIZ005-010-018-300030- VILAS-ONEIDA-LINCOLN- INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...TOMAHAWK 617 PM CDT FRI AUG 29 2014 ...SHOWERS AND THUNDERSTORMS MOVING ACROSS NORTH-CENTRAL WISCONSIN EARLY THIS EVENING... AT 615 PM CDT...A LINE OF SHOWERS AND THUNDERSTORMS FROM PRESQUE ISLE TO BOULDER JUNCTION TO ARBOR VITAE IN VILAS COUNTY...SOUTHWEST TO SQUIRREL LAKE IN NORTHWEST ONEIDA COUNTY TO JUST WEST OF MEDFORD. THE SHOWERS AND THUNDERSTORMS WERE MOVING TO THE NORTHEAST AT 40 MPH. SHOWERS AND THUNDERSTORMS WILL CONTINUE TO OVERSPREAD THE REMAINDER OF VILAS...ONEIDA AND LINCOLN COUNTIES THROUGH 7 PM. SOME OF THE STRONGER STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS UP TO 40 MPH... TORRENTIAL RAINS AND FREQUENT CLOUD TO GROUND LIGHTNING STRIKES. BOATERS AND CAMPERS SHOULD CONSIDER SAFE SHELTER UNTIL THE STORMS PASS. WIZ011-012-019-020-030-031-035>037-045-300030- FOREST-FLORENCE-LANGLADE-MENOMINEE-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-WAUSHARA- INCLUDING THE CITIES OF...CRANDON...ANTIGO...KESHENA...WAUSAU... WISCONSIN RAPIDS...STEVENS POINT...WAUTOMA 617 PM CDT FRI AUG 29 2014 ...SHOWERS AND THUNDERSTORMS WILL OVERSPREAD THE REGION THIS EVENING... AT 615 PM...ISOLATED SHOWERS AND THUNDERSTORMS EXTENDED BETWEEN MARSHFIELD AND MOSINEE...AND NEAR ANTIGO. THE SHOWERS AND STORMS WERE MOVING NORTHEAST AROUND 40 MPH. AN ISOLATED SHOWER OR STORM COULD DEVELOP AT ANY TIME THROUGH 8 PM. MEANWHILE...A LARGE CLUSTER OF SHOWERS AND THUNDERSTORMS EXTENDING FROM NEAR MEDFORD DOWN TO NEAR LA CROSSE WAS MOVING TO THE NORTH NORTHEAST. THIS CLUSTER OF SHOWERS AND STORMS WILL MOVE INTO PORTIONS OF CENTRAL AND NORTH-CENTRAL WISCONSIN BETWEEN 8 PM AND 10 PM. THE STRONGER STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO AROUND 40 MPH AND TORRENTIAL RAINS. BOATERS AND CAMPERS ENJOYING THE HOLIDAY WEEKEND SHOULD SEEK SAFE SHELTER IF A STORM APPROACHES YOUR AREA. ECKBERG
Special weather statement, Aug 29, 7:09 PM CDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 709 PM CDT FRI AUG 29 2014 WIZ018-300115- LINCOLN- 709 PM CDT FRI AUG 29 2014 ...SIGNIFICANT WEATHER ADVISORY... AT 706 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER SOUTHWESTERN LINCOLN COUNTY...MOVING NORTHEAST AT 25 MPH. PENNY SIZE HAIL...WINDS UP TO 50 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... NEW WOOD WILDLIFE AREA... BILL CROSS RAPIDS WILDLIFE AREA... OTIS... IRMA... TOMAHAWK... GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. TE
Local storm report, Aug 29, 7:30 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
730 PM CDT FRI AUG 29 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 PM TORNADO 3 ENE ANIWA 45.01N 89.14W
08/29/2014 SHAWANO WI PUBLIC
TOUCHDOWN AROUND SUGAR BUSH ROAD AND CTH-Z. EXACT TIME OF
THE EVENT IS UNCERTAIN.
&&
MGLocal storm report, Aug 29, 7:47 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
747 PM CDT FRI AUG 29 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0737 PM FUNNEL CLOUD 1 NNW WHITE LAKE 45.18N 88.77W
08/29/2014 LANGLADE WI LAW ENFORCEMENT
POSSIBLE FUNNEL CLOUD NEAR INTERSECTION OF HIGHWAY 64 AND
CTH-M.
&&
MGSpecial weather statement, Aug 29, 8:12 PM CDT, 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 812 PM CDT FRI AUG 29 2014 WIZ013-019>021-030-031-035>037-073-074-300215- LANGLADE-MARATHON-MENOMINEE-NORTHERN MARINETTE COUNTY-NORTHERN OCONTO COUNTY-PORTAGE-SHAWANO-SOUTHERN MARINETTE COUNTY-SOUTHERN OCONTO COUNTY-WAUPACA-WOOD- 812 PM CDT FRI AUG 29 2014 ...SPECIAL WEATHER STATEMENT... AT 806 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED GUSTY WINDS OF 30 MPH OR MORE AHEAD OF A LINE OF THUNDERSTORMS. THE GUSTY WINDS WERE ROUGHLY ALONG A LINE FROM WISCONSIN RAPIDS TO WITTENBERG TO ATHELSTANE AT 806 PM. THE ACTIVITY IS MOVING TO THE EAST AT 15 MPH. WINDS 30 TO 40 MPH...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THESE STORMS. * THE GUSTY WINDS WILL BE NEAR... BEVENT BY 815 PM CDT... BABCOCK BY 825 PM CDT... NEOPIT BY 830 PM CDT... WAUSAUKEE AND WITTENBERG BY 840 PM CDT... WISCONSIN RAPIDS BY 855 PM CDT... CRIVITZ BY 910 PM CDT... STEVENS POINT BY 915 PM CDT... GUSTY WINDS MAY CAUSE LIGHT WEIGHT OBJECTS TO BE BLOWN OVER. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED. RDM
The office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 29, 7:26 PM CDT | Severe Thunderstorm Warning | GRB | Lincoln | 28 min |
| Aug 29, 7:31 PM CDT | Severe Thunderstorm Warning | GRB | Langlade, Oconto | 18 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.